Accutane and hairloss, should I stop treatment early?

Can anyone tell me if there is anything I can do whilst on accutane to try and stop my hair from falling out? I am a 24 yo female, i weigh 47kg and am on 40mg dose, I am half way through my third month and been told I've to do 4 months total. This started about 3 weeks ago and is only getting worse, the sides of my hairline have small bald patches. I am very worried about losing my hair.

Doctor Answers 1

Accutane and hair loss

Thank you for your question. A rare side effect of Accutane is hair loss, but with that being said, there are other conditions that can cause hair loss.  I highly recommend you consult with your prescribing physician regarding your hair loss and for further evaluation of any underlying conditions. Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.